# SDR SWAA086095

- Difficulty date: November 5, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 25,751 hours, 14,858 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 219A
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR EMERGENCY EVAC SLIDE LOW PRESSURE.  REMOVED AND REPLACED SLIDE PER MT.
